# SDR CALA2013102392287

- Difficulty date: October 22, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 59,812 hours, 22,484 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 43 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER 43L CORRODED FROM FRAME 54 TO 60.  R & R STRINGER IAW SRM 51-72-11, PG 1.
